# SDR UALA2011042902086

- Difficulty date: April 28, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 61,525 hours, 8,888 cycles
- Engine: Pwa PW40903
- System (JASC): 2300 · Communications System
- Part: Data Box
- Part number: 8220314102
- Part serial: 18
- Condition: Inoperative
- Location: Satcom
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SATCOM SYSTEM SATCOM SYSTEM FAILS OR NO BUSS ACTIVITY. STATUS MESSAGE 01- ACTIVE CRUISE HARD; SATELLITE DATA UNIT (LEFT) HAS NO OUTPUT ON ANY BUSS. MSG-2368801 ACTIVE ER HARD.  RESET CB'S TO TEST SATCOM UNIT. NO SATCOM LEGEND INDICATED ON FMC. REPLACED SDU.
